# SDR AALA202208168192

- Difficulty date: August 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737
- Aircraft serial: 30079
- Aircraft time: 59,905 hours, 24,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FRAME CRACKED STA 480 AND STR 0. REMOVED DAMAGED FRAME SECTION AND INSTALLED REPAIR CHANNELS PER SRM 53-00-07-2R-1.
